# SDR ASAA2014061208185

- Difficulty date: June 12, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 22,532 hours, 6,876 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Actuator
- Part number: R6200M313
- Part serial: 080542
- Condition: Failed
- Location: Apu
- Part time: 22,538 hours, 6,878 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT.  ACFT GROUNDED. PERFORMED APU BITE TEST.  R & R APU INLET DOOR ACTUATOR IAW AMM 49-15-31.  OPS CHECKED APU INLET DOOR IAW AMM 49-15-00 GOOD.
